A 33-year-old male asked:
If saphris (asenapine) was working 1st 3 weeks on 10mgs, then symptoms got worse than b4 being on it, then increased to 15mgs, when will it get better?
1 doctor answer • 1 doctor weighed in
Family Medicine 14 years experience
1-2 weeks: While there are no good studies to accurately answer your question, it seems with some patients that a week or two on an increased dose would be an appropriate amount of time to assess whether it is helping or not. If you continue to feel worse, however, you need to tell your prescribing doctor right away. It's possible this may not be the right drug for you and want to make sure you're safe.
4k viewsAnswered >2 years ago
Last updated May 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.